Translator Disclaimer
15 January 2020 Diagonal actions in positive characteristic
Manfred Einsiedler, Elon Lindenstrauss, Amir Mohammadi
Duke Math. J. 169(1): 117-175 (15 January 2020). DOI: 10.1215/00127094-2019-0038

Abstract

We prove positive-characteristic analogues of certain measure rigidity theorems in characteristic 0. More specifically, we give a classification result for positive entropy measures on quotients of SLd and a classification of joinings for higher-rank actions on simply connected, absolutely almost simple groups.

Citation

Download Citation

Manfred Einsiedler. Elon Lindenstrauss. Amir Mohammadi. "Diagonal actions in positive characteristic." Duke Math. J. 169 (1) 117 - 175, 15 January 2020. https://doi.org/10.1215/00127094-2019-0038

Information

Received: 9 June 2017; Revised: 26 January 2019; Published: 15 January 2020
First available in Project Euclid: 27 November 2019

zbMATH: 07198456
MathSciNet: MR4047549
Digital Object Identifier: 10.1215/00127094-2019-0038

Subjects:
Primary: 37A17
Secondary: 20C25, 20G30

Rights: Copyright © 2020 Duke University Press

JOURNAL ARTICLE
59 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.169 • No. 1 • 15 January 2020
Back to Top